# SDR DHL2003746002

- Difficulty date: February 7, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 169,300 POUNDS, ZERO AIRSPEED, -2C, 720 PA IN CVG. BRAKE ENERGY NORMAL, AFTER DEICING WHILE IN POSITION ON RUN-WAY WITH 80 PERCENT N1, THE NR 1 SMOKE DETECTOR WARNING LIGHT ILLUMINATED MOMENTARILY PRIOR TO TAKEOFF.  REJECTED TAKE-OFF.  THE LIGHT EXTINGUISHED WHEN THRUST REDUCED.  COMPLETED RTO FLOW CHART REFERRED TO GOM 8.8-2.  THE NR 1 SMOKE DETECTOR WARNING LIGHT ILLUMINATED MOMENTARILY.  RAN THE MAIN CARGO SMOKE EMERGENCY CHECKLIST AS A PRECAUTION.  AIRCRAFT RETURNED TO NORMAL CONFIGURATION.  RAN THE MECHANICAL DISCREPANCY FLOW CHART TO COMPLETION.
